MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Additional information for section a1 patient identifier: two sample id's were provided for one patient: (b)(6).All available patient information was included.Additional patient details were not provided.
 
Event or Problem Description
The customer observed a falsely depressed hemoglobin result generated on an alinity hq processing module, (b)(6), which repeated higher on another alinity hq processing module, (b)(6) for a 48-year-old male patient.Sid (b)(6): hgb initial result = 5.44l g/dl, repeat result sid (b)(6) = 8.04l g/dl the results generated on (b)(6) were not reported out of the lab.There was no impact to patient managment.
 
Additional Manufacturer Narrative
Service performed multiple troubleshooting procedures which resolved the issue and was confirmed with a successful control and precision run.Tracking and trending review for the alinity hq did not identify any trends nor an increase in complaint activity.Labeling was reviewed and adequately addresses the complaint issue.Based on the investigation, no systemic issue or deficiency was identified for the alinity hq processing module, (b)(6).
 
Event or Problem Description
The customer observed a falsely depressed hemoglobin result generated on an alinity hq processing module, (b)(6), which repeated higher on another alinity hq processing module, (b)(6) for a 48-year-old male patient.Sid (b)(6): hgb initial result = 5.44l g/dl, repeat result sid (b)(6) = 8.04l g/dl.The results generated on (b)(6) were not reported out of the lab.There was no impact to patient managment.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23779142
Report Number2919069-2025-00049
Device Sequence Number21330262
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient SexMale